# SDR AALA982204

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 29 LT STATION 950C - 950E.  CORROSION ON STRINGER 29 RT STATION 950F - 970.  REMOVED CORROSION AND INSTALLED REPAIRS PER ECO 11697, DATED 11-12-98.  (M)
